# SDR DHL2000801131

- Difficulty date: June 5, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Deformed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP T/E DEFORMED BETWEEN XRS 245.000 AND 255.000.  REMOVED DAMAGED T/E PER SRM 51-1-21.  FABRICATED T/E PER SRM 57-2-1.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED NEW T/E PER SRM 51-1-21.
